# SDR ASAA1057824

- Difficulty date: May 16, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,823 hours, 3,983 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0654
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 8,393 hours, 2,585 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO EGT RISE AFTER START LEVER RAISED TO IDLE.  GROUNDED YES.  REPLACED NR 1 EEC REF AMM 73 21 60.  OPS NORMAL.
